|Sex drive down
Jun 30, 2003
I am currently taking 10mg of Oxandrine daily and my sex drive has dropped. My testicles feel different. Is there any long term effect to this?
Response from Ms. Fields-Gardner
What you mention is certainly possible. Check with your doctor about "hypogonadism." Oxandrin is not meant to replace your testosterone and may provide your body with feedback to reduce its testosterone production.
Generally the recommendation is to bring your testosterone into a normal level. Anabolic steroids that are not testosterone replacements (Oxandrin is one) can be added if there is a weight or body composition issue beyond the hypogonadism.
Oxandrine and Deca
Exercise & Meds
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Dizziness After Having Sex During Period Worried I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.